# SDR UPS03640696

- Difficulty date: May 20, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-300
- Aircraft serial: 27756
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Vibration
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AT FL 330 RT ENG COMPRESSOR STALLED. 1ST STALL RT ENG VIB WAS 3.2 / 2ND VIB WAS 5.0. ENG THRUST WAS RETARDED TO IDLE. ON SHUTDOWN ENG READINGS WERE N1L 28.3 R28.7 EGTL 411 R480 N2L 69.0 R 72.0 FFL 1.3 R1. 5.   R/R NR 2 ENG PER TC 6002 AND TC 6001. NO DEFECTS NOTED. OPS CK GOOD.
